# SDR DALA2018022201085

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,655 hours, 34,166 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE VERTICAL STAB, UPPER SEGMENT, UPPER ROW OF FASTENERS, COUNTERSINKS ELONGATED.  REPAIRED IAW ERA 565657-14AD, REV O.
